You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1989/93/3
Quotients and interpolation spaces of stable Banach spaces
Download
PDF
- Quotients and interpolation spaces of stable Banach spaces
Article
Original scientific text
Title
Quotients and interpolation spaces of stable Banach spaces
Authors
J. Bastero
1
,
Y. Raynaud
2
Affiliations
Zaragoza, Spain
Paris, France
Studia Mathematica
1989/93/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
223-239
Main language of publication
English
Published
1989
Exact and natural sciences
mathematics